Free Access
Volume 15, Number 1, January-March 2009
Page(s) 49 - 67
Published online 23 January 2009
  1. C. Calvo-Jurado and J. Casado-Díaz, The limit of Dirichlet systems for variable monotone operators in general perforated domains. J. Math. Pures Appl. 81 (2002) 471–493. [CrossRef] [MathSciNet] [Google Scholar]
  2. C. Calvo-Jurado, J. Casado-Díaz and M. Luna-Laynez, Homogenization of elliptic problems with the Dirichlet and Neumann conditions imposed on varying subsets. Math. Meth. Appl. Sci. 30 (2007) 1611–1625. [CrossRef] [Google Scholar]
  3. J. Casado-Díaz, Homogenization of general quasi-linear Dirichlet problems with quadratic growth in perforated domains. J. Math. Pures Appl. 76 (1997) 431–476. [CrossRef] [MathSciNet] [Google Scholar]
  4. J. Casado-Díaz, Homogenization of Dirichlet problems for monotone operators in varying domains. Proc. Roy. Soc. Edinburgh A 127 (1997) 457–478. [Google Scholar]
  5. J. Casado-Díaz and A. Garroni, Asymptotic behavior of nonlinear elliptic systems on varying domains. SIAM J. Math. Anal. 31 (2000) 581–624. [CrossRef] [MathSciNet] [Google Scholar]
  6. D. Cionarescu and F. Murat, Un terme étrange venu d'ailleurs, in Nonlinear partial differential equations and their applications, Collège de France seminar, Vols. II and III, H. Brézis and J.-L. Lions Eds., Research Notes in Math. 60 and 70, Pitman, London (1982) 98–138 and 154–78. [Google Scholar]
  7. G. Dal Maso and A. Defranceschi, Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988) 251–278. [CrossRef] [MathSciNet] [Google Scholar]
  8. G. Dal Maso and A. Garroni, New results on the asymptotic behaviour of Dirichlet problems in perforated domains. Math. Mod. Meth. Appl. Sci. 3 (1994) 373–407. [Google Scholar]
  9. G. Dal Maso and U. Mosco, Wiener-criterion and Formula -convergence. Appl. Math. Optim. 15 (1987) 15–63. [CrossRef] [MathSciNet] [Google Scholar]
  10. G. Dal Maso and F. Murat, Asymptotic behaviour and correctors for the Dirichlet problems in perforated domains with homogeneous monotone operators. Ann. Sc. Norm. Sup. Pisa 7 (1997) 765–803. [Google Scholar]
  11. G. Dal Maso and F. Murat, Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004) 445–486. [CrossRef] [MathSciNet] [Google Scholar]
  12. G. Dal Maso, A. Garroni and I.V. Skrypnik, A capacitary method for the asymptotic analysis of Dirichlet problems for monotone operators. J. Anal. Math. 71 (1997) 263–313. [CrossRef] [MathSciNet] [Google Scholar]
  13. A. Damlamian and T. Li, Boundary homogenization for elliptic problems. J. Math. Pures Appl. 66 (1987) 351–361. [MathSciNet] [Google Scholar]
  14. L.C. Evans and R.F. Gariepy, Measure Theory and Fine Properties of Functions. CRC Press, Boca Raton (1992). [Google Scholar]
  15. H. Federer and W.P. Ziemer, The Lebesgue set of a function whose distribution derivaties are p-th power sumable. Indiana Univ. Math. J. 22 (1972) 139–158. [CrossRef] [MathSciNet] [Google Scholar]
  16. J. Leray and J.-L. Lions, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965) 97–107. [MathSciNet] [Google Scholar]
  17. J. Necas, Les méthodes directes en théorie des équations elliptiques. Masson, Paris (1967). [Google Scholar]
  18. J. Serrin, Local behaviour of solutions of quasilinear equations. Acta Math. 111 (1964) 302–347. [Google Scholar]
  19. I.V. Skrypnik, Asymptotic behaviour of solutions of nonlinear elliptic problems in perforated domains. Mat. Sb. 184 (1993) 67–90. [Google Scholar]
  20. I.V. Skrypnik, Averaging of quasilinear parabolic problems in domains with fine-grained boundary. Diff. Equations 31 (1995) 327–339. [Google Scholar]
  21. W.P. Ziemer, Weakly Differentiable Functions. Springer-Verlag, Berlin (1989). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.